# SDR C77A20130531007

- Difficulty date: May 31, 2013
- Submitted: May 31, 2013
- Operation: Air carrier
- Aircraft: N605CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000186
- Aircraft time: 15,569 hours, 8,935 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Bracket
- Condition: Chafed
- Location: Zone 400
- Part time: 15,569 hours, 8,935 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PYLON INBD PANEL SUPPORT ATTACHED TO PYLON BULKHEAD NR 8 HAS CHAFE DAMAGE. BLENDED PANEL SUPPORT CHAFED AREA SMOOTH ON WO 701498-446 IAW SRM 51-10-03 IAW ETD 2013-170-010587 AND COMPASS EA E175-54-141, REV IR WO 747901.
